Federal reserve monetary policy and the non-linearity of the Taylor rule

Hayat, Aziz and Mishra, Sagarika 2010, Federal reserve monetary policy and the non-linearity of the Taylor rule, Economic modelling, vol. 27, no. 5, pp. 1292-1301.

Attached Files
Name Description MIMEType Size Downloads

Title Federal reserve monetary policy and the non-linearity of the Taylor rule
Author(s) Hayat, Aziz
Mishra, Sagarika
Journal name Economic modelling
Volume number 27
Issue number 5
Start page 1292
End page 1301
Total pages 10
Publisher Elsevier BV, North-Holland
Place of publication Amsterdam,Netherlands
Publication date 2010-09
ISSN 0264-9993
1873-6122
Language eng
Field of Research 150202 Financial Econometrics
Socio Economic Objective 910108 Monetary Policy
HERDC Research category C1 Refereed article in a scholarly journal
HERDC collection year 2010
Copyright notice ©2010, Published by Elsevier B.V. All rights reserved.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30030358

Document type: Journal Article
Collections: Faculty of Business and Law
School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 353 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Tue, 21 Sep 2010, 15:31:24 EST by Katrina Fleming

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.